# SDR DHL9970153D

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING O/B AILERON O/B HINGE FITTING CRACKED AT AFT UPPER END AT SKIN ATTACH FLANGE.  REMOVED O/B HINGE FITTING AT LEFT WING PER SRM 51-30-2.  REPLACED O/B HINGE FITTING  PER SRM 57-30-2.
